# SDR DALA13061805637

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 56,549 hours, 19,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. CLEANED BULB CONTACT POINT ON SOCKET & SECURED OK. OPS CHECKED NORMAL.
